# SDR ASAA2017073021521

- Difficulty date: July 30, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 42,440 hours, 12,467 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Indication
- Condition: Reads High
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, AT 800 FT THE NR 2 ENGINE EGT REACHED 960 DEGREES FOR LESS THAN 5 SECONDS.  ACFT GROUNDED.
